| Model Number |
01.12.026 |
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
01/31/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 february 2020.Lot 072499: 48 items manufactured and released on 26-nov-2007.Expiration date: 2012-09-30.No anomalies found related to the problem.To date, 46 items of the same lot have been already sold without any other similar reported event.Clinical evaluation performed by medical affairs manager: femoral component revision performed 11 years after primary cementless total hip arthroplasty in (b)(6) year old man.No information concerning patient general health status and the presence of comorbidities is available.Partial radiographic images provided don't allow a proper clinical investigation.However, radiolucent lines are visible aseptic loosening is a possible literature described long-term adverse event after primary cementless hip arthroplasties and causes are often unknown.The reason of this failure cannot be determined.
Event or Problem Description
Revision surgery of quadra size 6 std stem for pain 10 years and 11 months after the primary.Radiolucent lines are visible in proximal medial and lateral section of the femur and anterior and posterior section on axial xray, aseptic loosening may be present.The stem was distally stable but had to be removed due to complaint of pain from the patient.The stem was successfully removed.